# SDR ASAA0570037

- Difficulty date: July 18, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141A76502
- Condition: Gouged
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NLG RETRACT ACTUATOR ATTACH LUG FITTING BEARING BORE DAMAGED.  REPAIRED IAW SRM 51-40-02.  (M)
